# SDR AALA202505292883

- Difficulty date: March 13, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17951
- Condition: Dislodged
- Location: Zone 800
- Part time: 33,462 hours, 14,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L2 DOOR SLIDE DISLODGED. REMOVED FROM DOOR, PINNED FOR SAFETY AND STORED IN AFT GALLEY. **SUPPLEMENTAL REPORT FOR (AALA202503172883):  REPLACED L2 DOORSLIDE. PER WC 08L22125001**(CLOSED).
